# SDR DXTA2011062204633

- Difficulty date: June 23, 2011
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N300QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 3,270 hours, 2,092 cycles
- Engine: Pwc PW306C
- Engine time: 3,323 hours, 2,124 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 30B654701
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

STRONG PUNGENT ODOR WITHIN 30-60 SECONDS AFTER TAKEOFF. ODOR NOT SO STRONG ONCE CLIMB WAS ARRESTED. FOUND A SEAL LEAKING IN ENGINE.  REMOVED RT ENGINE AND INSTALLED A REPAIRED ENGINE. OPS AND LEAK CHECKS NORMAL. DONE IAW MM SECTION 71-00-10 (REV 17) AND SECTION 71-00-30 (REV 17) AND IAW MM PN 30B4422, SECTION 71-00-00.
